MathSciNet Relay Station
MathSciNet bibliographic data
MR1434042 34K20 (34K50 60H10 93E15)
Mao, Xuerong Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations. SIAM J. Math. Anal. 28 (1997), no. 2, 389–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement